# SDR C2XA09TY227

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 23,671 hours, 24,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT AISLE AFT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT INVERTER.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
